# SDR AALA202401115477

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A320*
- Aircraft serial: 1521
- Aircraft time: 73,198 hours, 28,143 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN IN FLIGHT. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR.
